Bambah, R. P. and Chowla, S., On numbers which can be expressed as a sum of two squares. Proc. Nat. Acad. Sci. India
Blomer, V. and Granville, A., Estimates for representation numbers of quadratic forms. Duke Math. J.
135(2) 2006, 261–302.10.1215/S0012-7094-06-13522-6
Cohen, H., Sums involving the values at negative integers of L-functions of quadratic characters. Math. Ann.
Harman, G., Sums of two squares in short intervals. Proc. Lond. Math. Soc.
Hooley, C., On the intervals between numbers that are sums of two squares I. Acta Math.
Karatsuba, A. A., Euler and number theory. Proc. Steklov Inst. Math.
274(1) 2011, 169–179.10.1134/S0081543811070042
Kuznetsov, N. V., A new class of identities for the Fourier coefficients of modular forms. Acta Arith.
1975, 505–519 (in Russian).
Plaksin, V. A., The distribution of numbers representable as a sum of two squares. Izv. Akad. Nauk SSSR Ser. Mat.
51(4) 1987, 860–877. Engl. transl. Math. USSR-Izv.
31(1) (1988), 171–191.
Plaksin, V. A., Letter to the editor: correction to the paper “The distribution of numbers representable as a sum of two squares”. Izv. Math.
41(1) 1993, 187–188.10.1070/IM1993v041n01ABEH002256
Richards, I., On the gaps between numbers which are sums of two squares. Adv. Math.
Watson, G. N., A Treatise on the Theory of Bessel Functions, 2nd edn., Cambridge University Press (1966).